# SDR HALA2009052500193

- Difficulty date: May 25, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 25,700 hours, 4,859 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER APU VERIFICATION TO ETP AT TOP OF DESCENT, APU STARTED NORMALLY AND ALL INDICATIONS NORMAL FOR .5 SECONDS THEN APU SHUT DOWN WITH ASSOCIATED "APU FAULT" ON EICAS.  BIT OF ECU SHOWS LOW OIL PRESS.  APU SHOWS SIGNS OF EXTERNAL LEAK, APU OIL QUANTITY INDICATION OUT OF SIGHT GAUGE.  FILLED OIL TO FULL, CLEANED APU OFF, CHECKED EXHAUST AND T/S PER FIM 49-11-00.  NO DISCREPANCIES NOTED.  RAN APU UNDER LOAD FOR OVER 1HOUR.  NO LEAKS NOTED APU QTY STAYED AT FULL.
